List of citations in Numdam for : Über Drinfeld'sche modulkurven vom Hecke-Typ

Compositio Mathematica, Volume 57 (1986) no. 2, p. 219-236

Shastry, Sreekar M.

Annales de l'Institut Fourier, Volume 57 (2007) no. 4, p. 1217-1252

Papikian, Mihran

Annales de l'Institut Fourier, Volume 54 (2004) no. 7, p. 2163-2199

Dion, Sophie

Journal de théorie des nombres de Bordeaux, Volume 15 (2003) no. 1, p. 57-82

Schweizer, Andreas

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 2, p. 319-334

Gekeler, E.-U.

Journal de théorie des nombres de Bordeaux, Volume 2 (1990) no. 1, p. 143-153